MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI MIDLINE 2-L: 5FR X 20CM; MIDLINE CATHETER

ARROW INTERNATIONAL LLC ARROW PI MIDLINE 2-L: 5FR X 20CM; MIDLINE CATHETER
Catalog Number CDC-32052-MPKB
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "four guidewires have rough spots on them that cause them to not pass well and kink or bind upon itself." there was no patient harm or injury.No medical intervention required.The patient's current condition is repoted as "fine".Associated mdr numbers include: 9680794-2024-00836, 9680794-2024-00834, 9680794-2024-00833.
 
Event or Problem Description
It was reported "four guidewires have rough spots on them that cause them to not pass well and kink or bind upon itself." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2024-00836, 9680794-2024-00835, 9680794-2024-00834, 9680794-2024-00833.
 
Additional Manufacturer Narrative
(b)(4).Corrected data: section d.4.Udi# corrected to (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI MIDLINE 2-L: 5FR X 20CM
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20094714
Report Number9680794-2024-00835
Device Sequence Number7738872
Product Code PND
UDI-Device Identifier10801902205404
UDI-Public(01)10801902205404(11)231115(17)250531(10)33F23J0809(21)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2025
Device Catalogue NumberCDC-32052-MPKB
Device Lot Number33F23J0809
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown